The life-cycle and morphology of 'Sanguinicola inermis' Plehn, 1905 (Digenea, Sanguinicolidae)

Kirk, R. S. and Lewis, J. W. (1993) The life-cycle and morphology of 'Sanguinicola inermis' Plehn, 1905 (Digenea, Sanguinicolidae). Systematic Parasitology, 25(2), pp. 125-133. ISSN (print) 0165-5752

Full text not available from this archive.
Item Type: Article
Research Area: Biological sciences
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Life Sciences
Depositing User: Ruth Kirk
Date Deposited: 25 Aug 2017 15:07
Last Modified: 25 Aug 2017 15:07
URI: http://eprints.kingston.ac.uk/id/eprint/38433

Actions (Repository Editors)

Item Control Page Item Control Page